# SDR FDEA201105191878

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 69,175 hours, 31,251 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON PREFLIGHT, RECEIVED LOWER AFT CARGO FIRE WARNING.  RAMP PERSONNEL COMMUNICATED SMOKE FROM  AFT BELLY COMPARTMENT.  DISCHARGED FLASHING,  DISCHARGE SWITCH AND EVACUATED ACFT.  PERFORMED COCKPIT CARGO COMP  T FIRE TEST, OPS TESTED NORMAL. RAN APU AND APU PNEUMATICS FOR 30 MINS. NO PROBLEMS DETECTED, COCKPIT FIRE TESTED AGAIN NORMAL.
